# SDR SWIA20241021

- Difficulty date: October 21, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N294SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000792
- Aircraft time: 13,734 hours, 9,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lh Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA84067-ETD2023-170-011676 MXCODEID67641-PR - DAMAGE ON FORWARD UPPER SKIN ADJACENT LH WINDSHIELD WIPER FROM FRAME 04 TO: FRAME 06 FROM STRINGER 01 TO: STRINGER 03. COMPLIED WITH TEMP REPAIR PER ETD2023-170-011676. PERMANENT REPAIR DUE WITH IN 4300 HOURS. DUE BY TAT 14252.5., PART NUMBER:   - , SERIAL NUMBER: 17000792, POSITION:       (C-CHECK RO 12/20/2024)    CUT OUT THE DAMGED SKIN, PERFORMED HFEC INSPECTION ON FUSELAGE SKIN CUT OUT   IAW EMB 170/175 NDTM 51-06-00 PART 6 FABRICATED DOUBLER,TRIPPLER AND FILLER AND INSTALLED IN REPAIR LOCATION ON FRAME 4-6 BETWEEN STRINGER 1L TO 3L RESTORED SURFACE FINISH. IAW ETD2024-170-032624 REV.: IR CLEAR RA84067
